# SDR CA990707066

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: M06569AA
- Condition: Making Metal
- Location: Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FLAME-OUT AT 35,000 FEET.  NO FUEL FLOW WAS OBSERVED.  GEARBOX MCD FERROUS CONTAMINATION OBSERVED.  THE PRELIMINARY CONCLUSION WAS DUE TO THE GEARBOX FAILURE, THE FUEL FLOW REGULATOR STOPPED TURNING CAUSING THE FUEL FLOW TO DROP TO ZERO CAUSING THE ENGINE TO QUIT.  FURTHER INVESTIGATION IS TO BE DONE TO GEARBOX, SN CM 5532.
